# SDR DALA2016010400026

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,446 hours, 15,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MOUNTING PLATE BROKEN AT SEAT 22E.  SECURED LIGHT MOUNTING PLATE IAW AMM 33-22.
